MathSciNet Relay Station
MathSciNet bibliographic data
MR2642269 (2011b:92062) 92D30 (60J85 62P10)
Britton, Tom Stochastic epidemic models: A survey. Math. Biosci. 225 (2010), no. 1, 24–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement